# SDR SWAA2021090799962

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328 Rbl31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV ; 202-341467 / [01] TOOL USED DIGITAL CALIPER P/N: DIGITAL150; S/N: AE-412605; DUE DATE: 25MAY22; [02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 TO BS 328 AND RBL 31 FWD GALLEY AND LAV AND FASTENER I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A5400 SHEET 39 REV -.; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.
